Existence and stability of almost periodic solutions in impulsive neural network models
The existence and global exponential stability of an almost periodic solution of an impulsive neural network model with distributed delays is considered in a matrix setting. The approach transforms the original network into a matrix analysis problem, where a set of sufficient conditions based on spectral radius is presented. A concrete Hopfield model shows the advantages in comparison with a classical norm approach.
Artículo de publicación ISI
This research has been supported by: FONDECYT 1080034 and DGI MAT. UNAP 2009.
Quote ItemAPPLIED MATHEMATICS AND COMPUTATION, Volume: 217, Issue: 8, Pages: 4167-4177, 2010